Perturbation of fuzzy reasoning
- Publication Type:
- Journal Article
- IEEE Transactions on Fuzzy Systems, 1999, 7 (5), pp. 625 - 629
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
We propose the concepts of maximum and average perturbations of fuzzy sets and estimate maximum and average perturbation parameters for various methods of fuzzy reasoning. © 1999 IEEE.
Please use this identifier to cite or link to this item: